Search Results

There are 16517 results for: content related to: Optimal scaling of discrete approximations to Langevin diffusions

  1. Index of authors, volume 68, 2006

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 68, Issue 5, November 2006, Pages: 873–875,

    Article first published online : 24 OCT 2006, DOI: 10.1111/j.1467-9868.2006.00571.x

  2. You have free access to this content
    Corrigendum: Second-order approach to local influence

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 61, Issue 4, 1999, Page: 990, X. Wu and Z. Luo

    Article first published online : 6 JAN 2002, DOI: 10.1111/1467-9868.00216

  3. Index of authors, volume 60, 1998

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 60, Issue 4, 1998, Pages: 814–816,

    Article first published online : 28 JUN 2008, DOI: 10.1111/1467-9868.00157

  4. Index of authors, volume 61, 1999

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 61, Issue 4, 1999, Pages: 987–989,

    Article first published online : 28 JUN 2008, DOI: 10.1111/1467-9868.00215

  5. Report of the Editors—1997

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 60, Issue 1, 1998, Pages: 1–2, M. C. Jones and G. A. Young

    Article first published online : 6 JAN 2002, DOI: 10.1111/1467-9868.00104

  6. Discussion on the papers by Forster and Smith and Clayton et al.

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 60, Issue 1, 1998, Pages: 89–102,

    Article first published online : 28 JUN 2008, DOI: 10.1111/1467-9868.00110

  7. Author Index: Volume 59, 1997

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 59, Issue 4, 1997, Pages: 865–867,

    Article first published online : 28 JUN 2008, DOI: 10.1111/1467-9868.00103

  8. Discussion on the papers by Firth and Bennett and Pfeffermann et al.

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 60, Issue 1, 1998, Pages: 41–56,

    Article first published online : 28 JUN 2008, DOI: 10.1111/1467-9868.00107

  9. Contents of volume 60, 1998

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 60, Issue 4, 1998, Pages: 817–818,

    Article first published online : 28 JUN 2008, DOI: 10.1111/1467-9868.00158

  10. Discussion on the paper by Brooks, Giudici and Roberts

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 65, Issue 1, February 2003, Pages: 39–55, Christian P. Robert, Xiao-Li Meng, Jesper Møller, Jeffrey S Rosenthal, C Jennison, M. A Hurn, F Al-Awadhi, Peter McCullagh, Christophe Andrieu, Arnaud Doucet, Petros Dellaportas, Ioulia Papageorgiou, Ricardo S Ehlers, Elena A Erosheva, Stephen E Fienberg, Jonathan J Forster , Roger C Gill, Nial Friel, Peter Green, David Hastie, R King, Hans R Künsch, N. A. Lazar and C Osinski

    Article first published online : 28 JAN 2003, DOI: 10.1111/1467-9868.03712

  11. Standard errors for EM estimation

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 62, Issue 2, 2000, Pages: 257–270, M. Jamshidian and R. I. Jennrich

    Article first published online : 6 JAN 2002, DOI: 10.1111/1467-9868.00230

  12. You have free access to this content
    Corrigendum: On-line expectation–maximization algorithm for latent data models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 73, Issue 5, November 2011, Page: 792, Olivier Cappé and Eric Moulines

    Article first published online : 18 OCT 2011, DOI: 10.1111/j.1467-9868.2011.00785.x

    This article corrects:

    On-line expectation–maximization algorithm for latent data models

    Vol. 71, Issue 3, 593–613, Article first published online: 20 FEB 2009

  13. Bayesian analysis of agricultural field experiments

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 61, Issue 4, 1999, Pages: 691–746, J. Besag and D. Higdon

    Article first published online : 6 JAN 2002, DOI: 10.1111/1467-9868.00201

  14. You have free access to this content
    Priors and component structures in autoregressive time series models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 62, Issue 2, 2000, Page: 429, G. Huerta and M. West

    Article first published online : 6 JAN 2002, DOI: 10.1111/1467-9868.00241

  15. On confidence intervals associated with the usual and adjusted likelihoods

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 61, Issue 4, 1999, Pages: 945–953, R. Mukerjee and N. Reid

    Article first published online : 6 JAN 2002, DOI: 10.1111/1467-9868.00212

  16. The peculiar shrinkage properties of partial least squares regression

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 62, Issue 3, 2000, Pages: 585–593, Neil A. Butler and Michael C. Denham

    Article first published online : 6 JAN 2002, DOI: 10.1111/1467-9868.00252

  17. Extremal analysis of processes sampled at different frequencies

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 62, Issue 1, 2000, Pages: 117–135, M. E. Robinson and J. A. Tawn

    Article first published online : 6 JAN 2002, DOI: 10.1111/1467-9868.00223

  18. An optimization interpretation of integration and back-fitting estimators for separable nonparametric models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 60, Issue 1, 1998, Pages: 217–222, J. P. Nielsen and O. B. Linton

    Article first published online : 6 JAN 2002, DOI: 10.1111/1467-9868.00120

  19. Goodness of fit of generalized linear models to sparse data

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 62, Issue 2, 2000, Pages: 323–333, S. R. Paul and D. Deng

    Article first published online : 6 JAN 2002, DOI: 10.1111/1467-9868.00234

  20. Upper probabilities based only on the likelihood function

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 61, Issue 4, 1999, Pages: 831–847, P. Walley and S. Moral

    Article first published online : 6 JAN 2002, DOI: 10.1111/1467-9868.00205